# SDR ASOA2014021909989

- Difficulty date: January 31, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION HAS ONE CRACKED FASTENER HOLE.   RECEIVED AND COMPLIED WITH REO 601R-57-21-2099 AND EC/TC REO 601R-57-21-2099.  REPAIR CLASSIFIED AS MAJOR.
